Recursively enumerable degrees and the conjugacy problem

Donald J. Collins Queen Mary College, London, England

TBD mathscidoc:1701.331360

Acta Mathematica, 122, (1), 115-160, 1968.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 213 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{donald1968recursively,
  title={Recursively enumerable degrees and the conjugacy problem},
  author={Donald J. Collins},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216494260069},
  booktitle={Acta Mathematica},
  volume={122},
  number={1},
  pages={115-160},
  year={1968},
}
Donald J. Collins. Recursively enumerable degrees and the conjugacy problem. 1968. Vol. 122. In Acta Mathematica. pp.115-160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203216494260069.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved